New cases of integrable systems with dissipation on the tangent bundle of a three-dimensional manifold
- Authors: Shamolin M.V.1
-
Affiliations:
- Moscow State University
- Issue: Vol 62, No 11 (2017)
- Pages: 517-521
- Section: Mechanics
- URL: https://journals.rcsi.science/1028-3358/article/view/191970
- DOI: https://doi.org/10.1134/S1028335817110052
- ID: 191970
Cite item
Abstract
In this work, the integrability of some classes of dynamic systems on tangent bundles of threedimensional manifolds is demonstrated. The corresponding force fields possess the so-called variable dissipation and generalize those considered earlier.
About the authors
M. V. Shamolin
Moscow State University
Author for correspondence.
Email: shamolin@rambler.ru
Russian Federation, Moscow, 117192
Supplementary files
